BibTeX record journals/networks/NarayananS98

download as .bib file

@article{DBLP:journals/networks/NarayananS98,
  author       = {Lata Narayanan and
                  Sunil M. Shende},
  title        = {Partial characterizations of networks supporting shortest path interval
                  labeling schemes},
  journal      = {Networks},
  volume       = {32},
  number       = {2},
  pages        = {103--113},
  year         = {1998},
  url          = {https://doi.org/10.1002/(SICI)1097-0037(199809)32:2\<103::AID-NET3\>3.0.CO;2-F},
  doi          = {10.1002/(SICI)1097-0037(199809)32:2\<103::AID-NET3\>3.0.CO;2-F},
  timestamp    = {Sun, 28 May 2017 13:19:54 +0200},
  biburl       = {https://dblp.org/rec/journals/networks/NarayananS98.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics